# SDR SWAA2024052287324

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 9,702 hours, 4,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14F EMERGENCY EXIT LT COVER FELL OFF<[01] RESECURED EXIT COVER IAW SIP. NO DEFECTS NOTED
